MAUDE Adverse Event Report: Productos Medline Medline; IV START KIT

Productos Medline Medline; IV START KIT
Catalog Number DYNDV1927
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
IV START KIT
Manufacturer (Section D)
Productos Medline
blvd world trade center 106
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50860190
Report Number3004122598-2026-00108
Device Sequence Number10053310
Product Code LRS
UDI-Device Identifier10889942000081
UDI-Public10889942000081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV1927
Device Lot Number2026061990
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown